# SDR 9506069990

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN FLAP HINGE FITTING BORES, RIGHT WING FORWARD HINGE NR 3 AND LEFT WING FORWARD HINGE NR 2.  REPLACED RIGHT WING FITTING AND REPAIRED LEFT WING FITTING PER OHM 27-50-5.
